# SDR QXEA0102006

- Difficulty date: November 20, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 33,478 hours, 40,605 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - STRUCTURE IS CHAFED AT LOWER ATTACH POINT FOR LT WING ROOT FAIRING 91J.  REPAIRED IAW HORIZON AIR EA 4-57-569.
